MathSciNet Relay Station
MathSciNet bibliographic data
MR1157482 35J15 (35C15)
Pinchover, Yehuda On the equivalence of Green functions of second order elliptic equations in ${\bf R}\sp n$. Differential Integral Equations 5 (1992), no. 3, 481–493.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement